number of downloads : ?
File
language
eng
Author
Kondo, Michiro
Description
In this paper we show that for every BCI-algebra X,
(1) the family CI(X) of all closed ideal in X forms a pseudo-complemented distributive lattice if and only if X is the BCK-algebra;
(2) ∀A ∈ CI(X)A ⊆ A^<**>⇔ X is the BCK-algebra ;
Subject
Annihilator
BCK-algebra
Journal Title
島根大学総合理工学部紀要. シリーズB
Volume
31
Start Page
21
End Page
25
ISSN
13427121
Published Date
1998-03
NCID
AA11157123
Publisher
島根大学総合理工学部
NII Type
Departmental Bulletin Paper
Format
PDF
Text Version
出版社版
OAI-PMH Set
Interdisciplinary Graduate School of Science and Engineering